# SDR CA050609018

- Difficulty date: May 5, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 7,924 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2620 · Extinguishing System
- Part: Nozzle
- Part number: RTA600
- Condition: Separated
- Location: Extinguisher
- Component: Fire Extinguish
- Component part number: RTA600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FIRE EXTINGUISHER TRIGER AND NOZZLE HEAD DISLODGED AND SEPARATED FORM THE MAIN BODY.
